Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 53, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 20, 2019, 4:56 PM CDT for Greer County, Harmon County, Jackson County, Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2019, 4:56 PM CDT (21:56 UTC)
- Expired
- May 20, 2019, 5:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Greer County, OK, Harmon County, OK, Jackson County, OK
The radar
The Altus AFB radar (KFDR), 75 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 5:12 PM CDT | TORNADO | 8 Sw Mangum, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 1:37 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 812 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 404 m²/s²
- 0-3 km storm-relative helicity
- 461 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.5
The text
As transmitted.
243
WFUS54 KOUN 202156
TOROUN
OKC055-057-065-202245-
/O.NEW.KOUN.TO.W.0053.190520T2156Z-190520T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
456 PM CDT Mon May 20 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northwestern Jackson County in southwestern Oklahoma...
East central Harmon County in southwestern Oklahoma...
South central Greer County in southwestern Oklahoma...
* Until 545 PM CDT.
* At 456 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles north of Gould, moving northeast at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Mangum, Martha, Gould, Hester and McQueen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3463 9981 3472 9986 3499 9956 3491 9941
3470 9937
TIME...MOT...LOC 2156Z 232DEG 27KT 3473 9976
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Mahale3 follow-up statements
865
WWUS54 KOUN 202213
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
513 PM CDT Mon May 20 2019
OKC057-065-202222-
/O.CAN.KOUN.TO.W.0053.000000T0000Z-190520T2245Z/
Jackson OK-Harmon OK-
513 PM CDT Mon May 20 2019
...THE TORNADO WARNING FOR NORTHWESTERN JACKSON AND EAST CENTRAL
HARMON COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3499 9956 3491 9941 3482 9939 3482 9940
3473 9965 3481 9972 3485 9972
TIME...MOT...LOC 2212Z 232DEG 28KT 3481 9964
$$
OKC055-202245-
/O.CON.KOUN.TO.W.0053.000000T0000Z-190520T2245Z/
Greer OK-
513 PM CDT Mon May 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR SOUTH
CENTRAL GREER COUNTY...
At 512 PM CDT, a confirmed tornado was located 8 miles southwest of
Mangum, moving northeast at 30 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Mangum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3499 9956 3491 9941 3482 9939 3482 9940
3473 9965 3481 9972 3485 9972
TIME...MOT...LOC 2212Z 232DEG 28KT 3481 9964
TORNADO...OBSERVED
HAIL...1.75IN
$$
Mahale638
WWUS54 KOUN 202215 RRA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
515 PM CDT Mon May 20 2019
OKC055-202245-
/O.CON.KOUN.TO.W.0053.000000T0000Z-190520T2245Z/
Greer OK-
515 PM CDT Mon May 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
SOUTHEASTERN GREER COUNTY...
At 515 PM CDT, a confirmed large and extremely dangerous tornado was
located 7 miles southwest of Mangum, moving northeast at 30 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Mangum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, an extremely dangerous and potentially deadly tornado is
on the ground. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room, or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3499 9956 3491 9941 3482 9939 3482 9940
3474 9962 3481 9970 3485 9972
TIME...MOT...LOC 2215Z 232DEG 27KT 3483 9962
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
Mahale158
WWUS54 KOUN 202223 RRA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
523 PM CDT Mon May 20 2019
OKC055-202245-
/O.CON.KOUN.TO.W.0053.000000T0000Z-190520T2245Z/
Greer OK-
523 PM CDT Mon May 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR CENTRAL
GREER COUNTY...
At 523 PM CDT, a confirmed large and extremely dangerous tornado was
located near Mangum, moving northeast at 30 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Mangum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, an extremely dangerous and potentially deadly tornado is
on the ground. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room, or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3499 9956 3491 9941 3482 9939 3482 9940
3478 9950 3484 9964 3489 9968
TIME...MOT...LOC 2223Z 232DEG 27KT 3487 9956
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 20, 2:44 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 20, 2:44 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Norman OK 244 PM CDT Mon May 20 2019 .DISCUSSION... Widespread and significant severe weather is beginning across the forecast area. These storms are working with an environment of high shear and high instability which will promote the initation and maintenance of long lived supercells. Extremely large hail, damaging wind, and tornadoes are expected with these supercells. In addition these threats and with precipitable water that is in the 75th percentile, heavy rainfall and widespread flooding is also anticipated. A second wave of supercells and severe thunderstorms are expected to initiate later this evening over northwest Texas and the Texas panhandle and move eastward. As these move into Oklahoma and Western North Texas, the storms are expected to undergo upscale development and form a squall line. Large hail, damaging winds, and flooding rainfall are expected with this line of storms. Due to the high shear and the enhancement from the lower level jet, QLCS tornadoes are possible with this squall line. Storms are expected to exit the area Tuesday morning, with a reprieve until Wednesday. Enhanced lower level moisture advection along with the movement of a strong upper level cyclone into the Arizona/Utah will result in a chance of precipitation in central and northwest Oklahoma throughout the next of the week. Zwink && .PREV DISCUSSION... /issued Issued by National Weather Service Austin/San Antonio TX/ DISCUSSION... The 18z aviation discussion follows... AVIATION... Numerous showers and thunderstorms continue mainly north of the warm front that is draped across areas just north of I40. For the TAF sites north of the boundary will prevail -TSRA for much of the valid period as continued lift occurs to maintain convective development. For the sites south of the boundary, the atmosphere is expected to continue to destabilize throughout the afternoon leading to scattered to numerous thunderstorms impacting the terminals in the mid-late afternoon and evening hours. There could be a break or two in the activity, but will prevail a mention of precip for most of the period to better handle the threat for possible strong to severe storms impacting the airports. IFR/MVFR ceilings and visibility will be possible through the period with lowering visibility and increases in winds possible with the stronger convection. Will amend TAFs as necessary as activity develops this afternoon and a higher confidence in timing materializes. Hampshire/Platt .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 63 75 59 81 / 80 50 0 20 Hobart OK 60 75 56 83 / 80 10 0 20 Wichita Falls TX 64 78 61 86 / 80 30 0 20 Gage OK 56 74 51 83 / 80 10 0 10 Ponca City OK 64 74 59 82 / 90 60 0 20 Durant OK 65 77 62 84 / 40 80 0 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Tuesday afternoon for OKZ004>048-050>052. TX...Flood Watch through Tuesday afternoon for TXZ083>090. && 50/50
Hazardous weather outlook, May 20, 8:57 AM CDT, 7 hours 59 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 857 AM CDT Mon May 20 2019 OKZ004>048-050>052-TXZ083>090-211400- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 857 AM CDT Mon May 20 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a High Risk for severe thunderstorms today into tonight. Significant and widespread severe weather is expected across Oklahoma and northern Texas. Location... The High Risk is across western north Texas, western Oklahoma, and central Oklahoma. Outside the High Risk, there is an Enhanced to Moderate Risk for severe thunderstorms. Timing... Severe thunderstorms will be possible the entire period with the most likely time for significant severe weather this afternoon and evening. Impacts... Very large hail, damaging winds, and tornadoes are expected with the strongest thunderstorms. Strong to violent, potentially long- track, tornadoes are possible. The greatest risk for tornadoes is this afternoon and evening. Overnight, a line of thunderstorms with a continued threat of damaging winds and tornadoes will move through the entire area. .Flooding and Heavy Rainfall... Flooding and flash flooding is likely given the several rounds of severe thunderstorms with intense rainfall. The risk is particularly high in central and north central Oklahoma where some areas will likely receive more than 5 inches. Significant, life- threatening, flooding will be possible. A flood watch is in effect until Tuesday afternoon. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the entire area should prepare for severe weather operations through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Thunderstorms... After Tuesday, thunderstorms remain in the forecast into the weekend with a continued risk for severe thunderstorms, especially on Thursday. .Flooding and Heavy Rainfall... After Tuesday, the risk for heavy rainfall and flooding will continue with periods of showers and thunderstorms expected through the end of the week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Special weather statement, May 20, 3:10 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
310 PM CDT Mon May 20 2019
TXZ083-084-202045-
Foard TX-Hardeman TX-
310 PM CDT Mon May 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Foard and
southwestern Hardeman Counties Until 345 PM CDT...
AT 307 PM CDT, a confirmed tornado was located 5 miles north of
Paducah, moving northeast at 45 MPH. This tornadic thunderstorm is
expected to enter western Hardeman and northwestern Foard counties
in around 30 minutes.
HAZARDS INCLUDE...
Tornado...
Hail up to half dollar size diameter...
Locations impacted include...
Lazare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the situation closely. Be ready to act quickly if a warning
is issued or if storms threaten you.
&&
LAT...LON 3423 10005 3424 10003 3424 10001 3423 10000
3441 10000 3443 9996 3411 9980 3404 10005
TIME...MOT...LOC 2007Z 236DEG 41KT 3409 10031
MahaleLocal storm report, May 20, 3:21 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
321 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL 3 N SWEETWATER 35.47N 99.91W
05/20/2019 E1.00 INCH ROGER MILLS OK PUBLIC
&&
JPLocal storm report, May 20, 3:35 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
335 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL CHEYENNE 35.62N 99.67W
05/20/2019 E1.00 INCH ROGER MILLS OK EMERGENCY MNGR
&&
JPLocal storm report, May 20, 3:37 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
337 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TORNADO 5 NW CASHION 35.85N 97.74W
05/20/2019 KINGFISHER OK BROADCAST MEDIA
&&
JPLocal storm report, May 20, 4:48 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
448 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD 1 N POND CREEK 36.68N 97.80W
05/20/2019 GRANT OK LAW ENFORCEMENT
FLOOD WATER FLOWING OVER HWY 81
&&
TLINDLEYLocal storm report, May 20, 4:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD 4 E MEDFORD 36.80N 97.67W
05/20/2019 GRANT OK LAW ENFORCEMENT
FLOOD WATERS OVER HWY 11.
&&
TLINDLEYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:35 AM CDT | Severe Thunderstorm Warning | OUN | Ellis | 40 min |
| May 20, 7:56 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 34 min |
| May 20, 8:10 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 50 min |
| May 20, 8:30 AM CDT | Areal Flood Advisory | OUN | Ellis, Harper, Woods, Woodward | 3 hr |
| May 20, 8:33 AM CDT | River Flood Warning | OUN | Custer, Washita | 4 days |
| May 20, 8:35 AM CDT | River Flood Warning | OUN | Caddo, Kiowa, Washita | 21 days |
| May 20, 8:39 AM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 21 days |
| May 20, 8:49 AM CDT | Severe Thunderstorm Warning | OUN | Harper, Major, Woods, Woodward | 41 min |
| May 20, 8:59 AM CDT | Special Weather Statement | OUN | Alfalfa, Major | 31 min |
| May 20, 9:00 AM CDT | Special Weather Statement | OUN | Logan | 30 min |
| May 20, 9:04 AM CDT | Special Weather Statement | OUN | Woodward | 26 min |
| May 20, 9:09 AM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 5 days |
| May 20, 9:11 AM CDT | River Flood Warning | OUN | Blaine, Canadian | 61 hr |
| May 20, 9:11 AM CDT | River Flood Warning | OUN | Canadian | 46 hr |
| May 20, 9:12 AM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 3 days |
| May 20, 9:15 AM CDT | River Flood Warning | OUN | Oklahoma | 43 hr |
| May 20, 9:16 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 4 days |
| May 20, 9:16 AM CDT | Special Weather Statement | OUN | Payne | 29 min |
| May 20, 9:27 AM CDT | Special Weather Statement | OUN | Alfalfa, Garfield, Grant, Noble | 33 min |
| May 20, 9:28 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Woods | 2 hr |
| May 20, 9:32 AM CDT | River Flood Warning | OUN | Grady | 21 days |
| May 20, 9:33 AM CDT | River Flood Warning | OUN | Garvin | 60 hr |
| May 20, 9:33 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 42 min |
| May 20, 9:39 AM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 12 days |
| May 20, 9:40 AM CDT | River Flood Warning | OUN | Cotton, Jefferson, Tillman | 21 days |
| May 20, 9:41 AM CDT | River Flood Warning | OUN | Cotton | 4 days |
| May 20, 9:42 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 5 days |
| May 20, 9:43 AM CDT | Special Weather Statement | OUN | Lincoln | 32 min |
| May 20, 9:45 AM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 11 days |
| May 20, 9:47 AM CDT | River Flood Warning | OUN | Kingfisher, Logan | 10 days |
| May 20, 9:48 AM CDT | River Flood Warning | OUN | Logan, Payne | 4 days |
| May 20, 9:49 AM CDT | River Flood Warning | OUN | Payne | 21 days |
| May 20, 9:51 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 23 days |
| May 20, 9:52 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 49 hr |
| May 20, 9:53 AM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 3 days |
| May 20, 9:53 AM CDT | Special Weather Statement | OUN | Grant, Kay, Noble | 37 min |
| May 20, 9:54 AM CDT | River Flood Warning | OUN | Cleveland, McClain | 65 hr |
| May 20, 10:18 AM CDT | River Flood Warning | OUN | Logan | 52 hr |
| May 20, 10:22 AM CDT | River Flood Warning | OUN | Logan | 59 hr |
| May 20, 10:27 AM CDT | Special Weather Statement | OUN | Alfalfa, Major | 33 min |
| May 20, 10:40 AM CDT | Special Weather Statement | OUN | Harper | 35 min |
| May 20, 10:49 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 41 min |
| May 20, 10:53 AM CDT | Areal Flood Advisory | OUN | Grant, Kay | 3 hr |
| May 20, 10:54 AM CDT | River Flood Warning | OUN | Kingfisher | 41 hr |
| May 20, 10:56 AM CDT | River Flood Warning | OUN | Kingfisher | 45 hr |
| May 20, 11:15 AM CDT | Special Weather Statement | OUN | Grant | 30 min |
| May 20, 11:28 AM CDT | Special Weather Statement | OUN | Harper | 32 min |
| May 20, 11:43 AM CDT | Special Weather Statement | OUN | Garfield, Kay | 32 min |
| May 20, 11:49 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Ellis, Harper, Woods, Woodward | 116 min |
| May 20, 11:58 AM CDT | Special Weather Statement | OUN | Woodward | 32 min |
| May 20, 12:03 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Garfield, Major, Noble, Woods, Woodward | 117 min |
| May 20, 12:22 PM CDT | Special Weather Statement | OUN | Payne | 38 min |
| May 20, 12:24 PM CDT | Special Weather Statement | OUN | Woods | 36 min |
| May 20, 12:26 PM CDT | Special Weather Statement | OUN | Kay | 34 min |
| May 20, 12:40 PM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Seminole | 35 min |
| May 20, 12:43 PM CDT | Special Weather Statement | OUN | Caddo | 32 min |
| May 20, 12:55 PM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| May 20, 1:07 PM CDT | Special Weather Statement | OUN | Noble | 23 min |
| May 20, 1:40 PM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| May 20, 1:45 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Ellis, Garfield, Grant, Harper, Kay and 4 more | 4 hr |
| May 20, 2:04 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 56 min |
| May 20, 2:15 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 45 min |
| May 20, 2:24 PM CDT | Special Weather Statement | OUN | Canadian | 36 min |
| May 20, 2:24 PM CDT | Tornado Warning | OUN | Custer, Ellis, Roger Mills | 51 min |
| May 20, 2:27 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 33 min |
| May 20, 2:38 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 52 min |
| May 20, 2:52 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Major, Roger Mills, Woodward | 68 min |
| May 20, 2:53 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 52 min |
| May 20, 2:55 PM CDT | Tornado Warning | OUN | Canadian, Kingfisher | 50 min |
| May 20, 3:04 PM CDT | River Flood Warning | OUN | Grant, Kay | 3 days |
| May 20, 3:09 PM CDT | River Flood Warning | OUN | Blaine, Kingfisher, Major | 3 days |
| May 20, 3:12 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 48 min |
| May 20, 3:13 PM CDT | Areal Flood Advisory | OUN | Dewey, Major, Woodward | 2 hr |
| May 20, 3:21 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 39 min |
| May 20, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 34 min |
| May 20, 3:29 PM CDT | River Flood Warning | OUN | Woodward | 58 hr |
| May 20, 3:34 PM CDT | Tornado Warning | OUN | Kingfisher, Logan | 41 min |
| May 20, 3:42 PM CDT | River Flood Warning | OUN | Pottawatomie | 36 hr |
| May 20, 3:45 PM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| May 20, 3:52 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 53 min |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.